# SDR AT0100003

- Difficulty date: January 12, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 2796
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NACELLE LIGHTS FAILED TEST.  REMOVED AND REPLACED BATTERY PACK IAW B717 MM 33-51.
